Equivariant sheaf cohomology.

Andreas Stieglitz

Manuscripta mathematica (1978/79)

  • Volume: 26, page 201-222
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Stieglitz, Andreas. "Equivariant sheaf cohomology.." Manuscripta mathematica 26 (1978/79): 201-222. <http://eudml.org/doc/154586>.

author = {Stieglitz, Andreas},
journal = {Manuscripta mathematica},
keywords = {equivariant sheaf cohmology; compact topological group},
pages = {201-222},
title = {Equivariant sheaf cohomology.},
url = {http://eudml.org/doc/154586},
volume = {26},
year = {1978/79},

AU - Stieglitz, Andreas
TI - Equivariant sheaf cohomology.
JO - Manuscripta mathematica
PY - 1978/79
VL - 26
SP - 201
EP - 222
KW - equivariant sheaf cohmology; compact topological group
UR - http://eudml.org/doc/154586
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.